# SDR CALA2013100191616

- Difficulty date: September 30, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 58,729 hours, 6,833 cycles
- Engine: Pwa PW4056
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG IDG AIR OIL HEAT EXCHANGER VALVE FAILED TEST.  PRESENT LEG FAULT MAINT MSG 24529.  ACCOMPLISHED 24-11 FAULT TREE CONFIG 1 PAGE 104. BLOCK 1,6,7,8,12,13.  RANG WIRES FROM GCU2 DISCONNECT POS J5 TO PRESS SWITCH CON DS1611 POS B & FROM DS1611 POS A TO VALVE CONN DV350 POS H.  RANG FROM GUC2 DISCONNECT F1 TO VALVE CONN DV350 POS E & CHECKED ALL GNDS AD VALVE CON DV350 POS F,A,J,G.  REPLACED HPC SECONDARY FLOW CONTROL VALVE SOLENOID IAW AMM 75-33-04-401 & IDG AIR-OIL HEAT EXCHANGER ASSEMBLY IAW AMM 24-11-15-401, NO HELP.  LATEST EXISTING FAULT FAILURE INDICATES "IDG-2 COOLER VALVE FAIL OPEN" MSG24529A.
